# SDR UHLA2013011500086

- Difficulty date: January 15, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,575 hours, 14,588 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Reversed
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE EXTINGUISHING BOTTLE A CONNECTOR P0749 AND CONNECTOR P0751 ARE INSTALLED IN REVERSE PER AMM 26-21-03 FIGURE 401.  INSTALLED FIRE BOTTLE WITH CORRECTORS, FIRE PROTECTION SYSTEM TESTING/CHECKING PERFORMED IAW AMM 26-00-0.
